# SDR DALA2023091507610

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 71,929 hours, 23,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 EXIT ROW LIGHT ON SEAT 28D CAME OFF AND NEEDS TO BE REMOUNTED. CORRECTIVE ACTION: RE-INSTALLED 28D EXIT LGT. (4430212)
